# SDR SWAA2022021810492

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 52,836 hours, 32,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS DAMAGE TO STRINGER 182 WHICK INCLUDES A DENT. DEFORMATION AND A CRACK AT AREA BETWEEN STA 879-881. / CUT AND REMOVED BAD SECTION OF STRINGER BETWEEN STA 879-881 S18L AND REPLACED AND INSTALLED NEW STRINGER SPLICE AT STA 881 PER SRM 53-00-03-2R-1 REF SA-M 326 A1085489
